HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

KOECHER-MAASS SERIES OF THE IKEDA LIFT FOR U(m,m)

Files in This Item:
pre1049.pdf250.39 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84193

Title: KOECHER-MAASS SERIES OF THE IKEDA LIFT FOR U(m,m)
Authors: Katsurada, Hidenori Browse this author
Issue Date: 11-Mar-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1049
Start Page: 1
End Page: 21
Abstract: Let K = Q( √ −D) be an imaginary quadratic field with discriminant −D, and χ the Dirichlet character corresponding to the extension K/Q. Let m = 2n or 2n + 1 with n a positive integer. Let f be a primitive form of weight 2k + 1 and character χ for Γ0(D), or a primitive form of weight 2k for SL2(Z) according as m = 2n, or m = 2n + 1. For such an f let Im(f) be the lift of f to the space of Hermitian modular forms constructed by Ikeda. We then give an explicit formula of the Koecher-Maass series L(s, Im(f)) of Im(f). This is a generalization of Mizuno [Mi06
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69853
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University